Some remark on generalization of Deligne estimate Deligne 계산의 일반화에 대한 소고

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 222
  • Download : 0
DC FieldValueLanguage
dc.contributor.author구자경ko
dc.date.accessioned2013-02-25T10:20:00Z-
dc.date.available2013-02-25T10:20:00Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1991-08-
dc.identifier.citation대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.28, no.2, pp.201 - 205-
dc.identifier.issn1015-8634-
dc.identifier.urihttp://hdl.handle.net/10203/61460-
dc.languageEnglish-
dc.publisher대한수학회-
dc.titleSome remark on generalization of Deligne estimate-
dc.title.alternativeDeligne 계산의 일반화에 대한 소고-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume28-
dc.citation.issue2-
dc.citation.beginningpage201-
dc.citation.endingpage205-
dc.citation.publicationname대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY)-
dc.contributor.localauthor구자경-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0